MAUDE Adverse Event Report: RADIOLUCENT INSERTION HANDLE FOR EXPERT TIBIA NAILS/23MM; NAIL, FIXATION, BONE

RADIOLUCENT INSERTION HANDLE FOR EXPERT TIBIA NAILS/23MM; NAIL, FIXATION, BONE
Model Number 03.010.485
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on (b)(6) 2021 during a tibia osteosynthesis surgery, there was a misalignment of the proximal locking of an unknown expert tibial nail with the connecting screw.The insertion handle and aiming arm were unable to disassemble.The procedure was successfully completed.There was no patient consequence.This report is for one (1) radiolucent insertion handle for expert tibia nails/23mm.This is report 1 of 4 for (b)(4).

Brand Name
RADIOLUCENT INSERTION HANDLE FOR EXPERT TIBIA NAILS/23MM
Common Device Name
NAIL, FIXATION, BONE
MDR Report Key12705402
Report Number8030965-2021-09053
Device Sequence Number19222141
Product Code JDS
UDI-Device Identifier10886982069030
UDI-Public10886982069030
Combination Product (Y/N)N
Initial Reporter CountryCS
PMA/510(K) Number
K040762
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.010.485
Device Catalogue Number03.010.485
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/01/2021
Initial Report FDA Received Date10/27/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AIM-ARM F/ETN; COMPRSCR F/ETN F/03.010.095; UNK - NAILS: EXPERT TIBIAL